Title
The stability of θ-methods for systems of delay differential equations
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
New York :Baltzer ,
Source (journal)
Annals of numerical mathematics. - New York
Volume/pages
1(1994) , p. 323-334
ISSN
1021-2655
ISI
A1994BB21B00023
Carrier
E
Target language
English (eng)
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1994BB21B00023&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848